# SDR HEEA0013761

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2777D
- Make and model: Bell 206L-1
- Aircraft serial: 45299
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: RCA15BK1
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIR GYRO CAGING SHAFT STICKS.  PRECESSES AND GLASS FOGS.
